MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536520
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report pertains to one of two advanix pancretaic stents used during the same procedure.Refer to manufacturer report# 3005099803-2025-02867 and 3005099803-2025-02866 for the associated device information.It was reported to boston scientific corporation that two advanix pancreatic stents were to be implanted in the pancreatic duct during an endoscopic pancreatic duct stent placement procedure performed on (b)(6) 2025.The patient's anatomy was tortuous.During the procedure, the first advanix pancreatic stent (subject of manufacturer report # 3005099803-2025-02867) was attempted to be placed.However, the stent was unable to cross the stenosis.It was noted that there was a bump between the guide catheter and the stent device.A second advanix pancreatic stent (subject of this report) was attempted to be placed, but the same thing happened.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked.Block h11: an advanix pancreatic stent received for analysis.Visual inspection found the stent kinked and damaged, and the stent was stuck in the naviflex delivery system.No other issues were noted with the stent.Product analysis confirmed the reported event of stent kinked as the stent was returned kinked and damaged.The reported event of stent difficult to advance cannot be confirmed as this event happened during the procedure.Taking all available information into consideration, the investigation concluded that the reported event and observed damages were likely caused by manipulation of the device during its placement into the scope, or the technique used by the physician may have affected the positioning of the stent within the scope, or when taking it out of the package.Therefore, the most probable cause of the reported event is adverse event related to procedure a labeling review was performed and, from the information available, this device was used in a manner inconsistent with the ifu (instructions for use) / product label.The event occurred on may 30, 2025.However, the device expired on november 09, 2024.The ifu states, "rotate inventory so that products are used prior to the expiration date on package label.".

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22321063
Report Number3005099803-2025-02866
Device Sequence Number8988435
Product Code FGE
UDI-Device Identifier08714729857464
UDI-Public(01)08714729857464(17)241109(10)31602217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model NumberM00536520
Device Catalogue NumberM00536520
Device Lot Number0031602217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown